# SDR SIMA20171215012

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 31,597 hours, 27,023 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT/ APPROACH INTO TO ORD 1ST "STAB A/ICE FAIL CAUTION ON EICAS THEN ICE COND  A/I INOP WARNING ON EICAS PUT THE OVERRIDE SWITCH IN ALL POSITION AND  MSGS WENT  AWAY  BUT STILL HAD  "BLD 1 LOW TEMP CAUTION DUE TO LOW THRUST SETTING “TRANSFERRED TO NRWC 933-ORD-02923". FOUND EICAS MSG BLD 1 LOW TEMP CAUTION TROUBLESHOOTING USING FIM 36-11-00-810-801-A FOUND CLOGGED THERMOSTAT AND RESTRICTOR. R&R THERMOSTAT AND RESTRICTOR IAW AMM 36-11-06.OPS CHECK GOOD IAW 36-00-00.
